I'm 44 yrs old and had a complete robotic hysterectomy 11 months ago. I was having pretty severe pain in my very lower right abdomen. Dr's did an ultrasound which determined I had cysts on my ovary (the only ovary that was left due to my other ovary being removed about 15 years ago for same reason) that had recently burst. Dr. encouraged me to have the entire hysterectomy done and when I asked about menopause he simply said, "take a pill once a day and don't worry about it". So now I'm on Premarin .625 mg. The pain in the lower right abdomen returned as severe as before but I'm afraid to go back to doctor, as he seems so "flip" about this. I believe it MAY be due to constipation since I have do tend to have problems with this?? Since my hysterectomy, I have gained about 12 lbs. and have absolutely no libido & I'm wondering if the Premarin is the underlying cause of this. Are there alternative medications that might be helpful to me? I'm currently trying to lower my dosage on my own and feel that I'm already beginning to experience hot flashes. There's just so much information out there and it's quite overwhelming. Thanks for any suggestions you may have.
HRT has been shown to increase libido. Being that you are on estrogen only HRT your risk are less than those on combination HRT. Keep a diary of your pain as it relates to constipation, physical activity and intercourse. Hopefully you will gain some useful information by doing this that you can in return share with your gynecologist . One of the biggest risk factors for decreased libido is inadequately treated depression.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.